×

Monotonic solutions of certain integral equations. (English) Zbl 0219.65099

MSC:

65R20 Numerical methods for integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Harris, T. E.: The existence of stationary measures for certain Markov processes. Proc. Third Berkeley Symposium, Vol. 2, pp. 113-124, Berkeley, 1956. · Zbl 0072.35201
[2] Harris, T. E.: Transient Markov chains with stationary measures. Proc. Amer. Math. Soc.8, 937-942 (1957). · Zbl 0087.13501
[3] Karamata, J.: Sur une mode de croissance reguli√®re des fonctions. Mathematica (Cluj)4, 38-53 (1930). · JFM 56.0907.01
[4] Lamperti, J.: Criteria for the recurrence or transience of stochastic processes. I. J. Math. Analysis and Applications1, 314-330 (1960). · Zbl 0099.12901
[5] Lamperti, J.: Criteria for stochastic processes. II. Passage time moments. J. Math. Analysis and Applications (to appear). · Zbl 0202.46701
[6] Lamperti, J.: A new class of probability limit theorems. J. Math. and Mechanics11, 749-772 (1962). The main results were summarized in Bull. Amer. Math. Soc.67, 267-269 (1961). · Zbl 0107.35602
[7] Spitzer, F.: The Wiener Hopf equation whose kernel is a probability density. Duke Math. J.24, 327-344 (1957). · Zbl 0082.32003
[8] Spitzer, F.: A Tauberian theorem and its probability interpretation. Trans. Amer. Math. Soc.94, 150-169 (1960). · Zbl 0216.21201
[9] Spitzer, F.: The Wiener Hopf equation whose kernel is a probability density. II. Duke Math. J.27, 363-372 (1960). · Zbl 0111.30101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.